# SDR DHL2008763519

- Difficulty date: March 1, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED IN CARGO COMPT AT BS 580, ABOVE STR 17R.  CUT OUT DAMAGE, FABRICATED FRAME REPAIR, AND INSTALLED PER B727 SRM 51-40-3 FIG 1, 53-10-2 FIG 3, AND 51-30-2.
